Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS Jacksonville, FL

June 2, 2016Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 2, 2016, 3:18 PM EDT for Glynn County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2016, 3:18 PM EDT (19:18 UTC)
Expired
Jun 2, 2016, 3:44 PM EDT
In force
26 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 75 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 3:20 PM EDTTSTM WND DMG1 Nnw Brunswick, GADISPATCH REPORTED POWERLINES DOWNED NEAR THE INTERSECTION OF HWY 17 AND J STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

128 
WUUS52 KJAX 021918
SVRJAX
GAC127-022000-
/O.NEW.KJAX.SV.W.0075.160602T1918Z-160602T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GLYNN COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 400 PM EDT

* AT 318 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOCK
  JUNCTION...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...SEA ISLAND AND COUNTRY
  CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3110 8137 3107 8153 3108 8155 3107 8156
      3108 8156 3107 8157 3109 8156 3110 8157
      3113 8156 3113 8157 3112 8158 3112 8162
      3128 8161 3131 8142 3129 8141 3128 8139
      3113 8132
TIME...MOT...LOC 1918Z 350DEG 4KT 3123 8150 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
2 follow-up statements
614 
WWUS52 KJAX 021927
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT THU JUN 2 2016

GAC127-022000-
/O.CON.KJAX.SV.W.0075.000000T0000Z-160602T2000Z/
GLYNN GA-
327 PM EDT THU JUN 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CENTRAL GLYNN COUNTY...

AT 326 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DOCK
JUNCTION...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION AND COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3109 8140 3108 8147 3111 8157 3113 8156
      3113 8157 3112 8158 3112 8162 3128 8161
      3131 8142 3129 8141 3128 8139 3124 8137
TIME...MOT...LOC 1926Z 020DEG 3KT 3123 8152 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
654 
WWUS52 KJAX 021944
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT THU JUN 2 2016

GAC127-021953-
/O.CAN.KJAX.SV.W.0075.000000T0000Z-160602T2000Z/
GLYNN GA-
344 PM EDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLYNN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSONVILLE.

LAT...LON 3109 8140 3108 8147 3111 8157 3113 8156
      3113 8157 3112 8158 3112 8162 3128 8161
      3131 8142 3129 8141 3128 8139 3124 8137
TIME...MOT...LOC 1942Z 350DEG 4KT 3121 8152 

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:19 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 2, 2:19 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
219 PM EDT THU JUN 2 2016

...CONTINUED HOT WITH SCATTERED STORMS THROUGH THE END OF THE WEEK...

...INCREASING RAINFALL CHANCES THIS WEEKEND INTO EARLY NEXT WEEK...

.NEAR TERM.../Through Friday/...
The east coast sea breeze had moved between the beaches and
intercoastal around 1245 pm this afternoon. A little bit faster
timing than yesterday. The east coast sea breeze will continue to
slowly track westward meeting up with the west coast sea breeze
between 3 and 5 pm near U.S. 301 corridor. Then this convection is
anticipated to drift slowly westward toward I-75 during the early
evening, then waning in areal coverage toward mid evening. Very
weak steering flow will result in slow moving storms and locally
heavy rainfall.

Convection will begin to decrease over the region this evening
with low temperatures tonight in the upper 60s/lower 70s. On
Friday...the ridge axis is expected to extend from the adjacent
Atlantic through north Florida into the eastern Gulf of Mexico. As
a result hot temps will continue. This will result in very light
southeasterly gradient flow over the forecast area, giving way to
sea breezes slightly stregthening the winds onshore near the coast
during afternoon. As a result, storms will remain mainly inland
along the U.S. 301 corridor during the afternoon and drifting
towards the I-75 corridor during the evening hours. Storm coverage
generally be widely scattered to scattered. Very weak steering
flow will again result in slow moving storms and locally heavy
rainfall. Max temps still reaching the lower to middle 90s inland
with heat indices around 100 degrees and upper 80s along the
coast.

.SHORT TERM /Friday night through Saturday night/...

Overview: The upper level pattern starts with an upper low over
eastern Texas and an upper trough over the northern plains, with
an upper ridge over the western Atlantic stretching across the
Florida peninsula and into the southeastern conus. The upper
trough will dig southeastward across the upper Great Lakes through
Saturday night, while the upper low over Texas begins to shear
out. The deep layer ridge will shift eastward, and deep south to
southwesterly flow will develop across the region. This will bring
significant tropical moisture into our area, with precipitable
water values increasing to 1.9-2.1 inches or above the 90% moving
average for this time of year.

Friday night: Showers and storms will diminish Friday evening
with loss of daytime heating across the western half of the
region. Low level moisture will begin increasing Friday night, and
conditions will be muggy and warm with lows only in the low to mid
70s.

Saturday and Saturday night: Southwesterly flow across the region
will get the Gulf coast sea breeze started by mid morning, with
showers/storms developing along it and then shifting east into the
afternoon. Guidance is indicating the east coast sea breeze should
develop by late afternoon, with showers and storms concentrating
across the eastern counties in the late afternoon through the
evening hours. High end chance to likely PoPs will prevail across
the region. Locally heavy rainfall is possible. Highs will be hot
in the low 90s with heat indices around 100 degrees. Storms will
diminish after midnight, but a few showers/storms are possible for
the Suwannee River basin near daybreak as they move in from the
Gulf. Overnight lows are forecast to be in the low to mid 70s.

.LONG TERM /Sunday through Wednesday/...

Overview: An upper trough will dig across the Ohio valley and
into the southeast on Sunday and then pivot northeastward Sunday
night. A large gyre may consolidate over the northwestern
Caribbean and is then forecast to move over the Yucatan Peninsula
on Sunday and then into the southeastern Gulf Sunday night. There
is potential for this system to become a typical June
lopsided/sheared Tropical Depression or Tropical Storm over the
southeastern Gulf of Mexico. The National Hurricane Center
currently has a medium chance, 40% (4 in 10 chance), of cyclone
formation in the next 5 days as it moves into the Gulf. Models are
in excellent agreement on this system moving across the eastern
Gulf and into the west central Florida coast Monday night or
Tuesday morning and then quickly moving across central or north
central Florida and out into the western Atlantic by Tuesday
night. The system will move An upper trough is forecast to push
southeastward into the southeastern conus once again, and dry and
pleasant conditions are then forecast on Wednesday.

Regardless of development of the potential system, there is an
increasing threat for heavy rainfall and flooding across the
region, and the rainfall could be enhanced along the stalled
frontal boundary across the FL/GA border Monday into Tuesday. If
the system develops, there could be a threat of tropical tornadoes
ahead of it as well.

Sunday: Deep tropical moisture will continue to pump
northeastward across the region, with precipitable water values of
2+ inches expected by Sunday afternoon. An upper trough along with
a surface cold front will push into the southeast on Sunday, and
there is a threat for strong to severe storms across southeast
Georgia. SPC has placed this region in a 15% Day 4 risk area. It
will be hot and muggy with highs in the upper 80s to lower 90s.

Monday and Tuesday: Upper level trough will pivot into the deep
south and potential tropical system will move through the eastern
Gulf. Surface frontal boundary will stall across the region, and
this could help focus heavy rainfall across portions of northeast
Florida. There is a threat for very heavy rainfall, flooding, and
possibly tornadoes across the region as a potential tropical
system moves across the eastern Gulf and across central/north
central Florida Monday night through Tuesday. The temperature
forecast is tricky due to the potential system timing and
location. Highs most likely will be in the 80s with lows in the
lower 70s.

Wednesday: Much drier air is forecast to push  into the region
behind the potential system and frontal boundary.

&&

.AVIATION...
Prevailing VFR. Isolated widely scattered SHRA/TSRA expected west
of the intercoastal through 21z today, with activity approaching
KGNV terminal around 21Z as seabreezes move inland. With ridge
axis parked over eastern Gulf Of Mexico, light winds will prevail
except along the coastal terminals where diurnal sea breeze will
increase onshore flow between 7 and 10 knots this afternoon.

&&

.MARINE...
Surface ridge over the eastern Gulf of Mexico will maintain a
prevailing synoptic sw flow...becoming se near the coast in the
afternoons as the sea breeze develops and moves inland. SW winds
will increase to near SCEC levels this weekend due to nocturnal
surges ahead of slowly approaching cold front.

Rip Currents: Low risk through Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  94  71  95  71 /  40  30  30  30
SSI  89  74  88  77 /  10  10  10  10
JAX  93  73  93  72 /  20  10  30  10
SGJ  88  74  89  75 /  10  10  20  10
GNV  93  71  95  72 /  30  20  30  30
OCF  93  72  94  73 /  30  20  30  30

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Kennedy/Cordero/Guillet
Hazardous weather outlook, Jun 2, 3:35 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
335 AM EDT THU JUN 02 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-031045-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
335 AM EDT THU JUN 02 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. A
FEW STORMS COULD PRODUCE STRONG GUSTY WINDS AND FREQUENT LIGHTNING.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DUE TO A SLOW STORM MOTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY THROUGH SATURDAY. STORMS WILL BECOME MORE NUMEROUS THIS
WEEKEND INTO EARLY NEXT WEEK WITH STRONG STORMS AND HEAVY RAINFALL
POSSIBLE.

AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jun 2, 11:24 AM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 AM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     8 SSW SURRENCY          31.62N 82.26W
05/31/2016                   APPLING            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TWO HOMES WITH MINOR ROOF
            DAMAGE OFF OF ZION CHURCH OF GOD ROAD AND MILIKEN ROAD.
            TIMING ESIMATED BY RADAR.

&&

KGUILLET
Special weather statement, Jun 2, 3:11 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT THU JUN 2 2016

GAZ153-154-021945-
INLAND GLYNN GA-COASTAL GLYNN GA-
311 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GLYNN COUNTY UNTIL 345 PM
EDT...

AT 311 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DOCK JUNCTION. THIS STORM WAS NEARLY STATIONARY.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION AND COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3112 8140 3118 8162 3131 8152 3126 8136
TIME...MOT...LOC 1911Z 029DEG 1KT 3124 8150

AK
Local storm report, Jun 2, 3:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     BRUNSWICK               31.14N 81.47W
06/02/2016  M48 MPH          GLYNN              GA   AWOS

            THE AIRPORT WEATHER OBSERVING STATION AT BRUNSWICK GOLDEN
            ISLES AIRPORT RECORDED A SOUTHEASTERLY WIND GUST OF 48
            MPH AS STRONG THUNDERSTORMS MOVED OVER THE TERMINAL.

&&

NELSON
Special weather statement, Jun 2, 3:13 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
313 PM EDT THU JUN 2 2016

GAZ164-165-022000-
INLAND CAMDEN GA-CHARLTON GA-
313 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN AND
NORTHEASTERN CHARLTON COUNTIES UNTIL 400 PM EDT...

AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF WOODBINE. THIS STORM WAS MOVING EAST AT 5 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WOODBINE...COLESBURG...TARBORO AND WINOKUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3092 8167 3084 8193 3104 8204 3106 8200
      3105 8194 3106 8194 3106 8193 3109 8192
      3110 8190 3110 8184 3114 8182 3115 8180
      3115 8178
TIME...MOT...LOC 1912Z 249DEG 4KT 3100 8189

AK
Special weather statement, Jun 2, 3:14 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
314 PM EDT THU JUN 2 2016

GAZ151-152-022000-
BRANTLEY GA-PIERCE GA-
314 PM EDT THU JUN 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PIERCE AND WEST
CENTRAL BRANTLEY COUNTIES UNTIL 400 PM EDT...

AT 314 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYCROSS. THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3117 8209 3116 8221 3117 8221 3117 8223
      3119 8228 3122 8228 3122 8231 3127 8236
      3129 8237 3129 8239 3131 8239 3142 8221
TIME...MOT...LOC 1914Z 247DEG 3KT 3125 8230

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:11 PM EDTSpecial Weather StatementJAXGlynn34 min
Jun 2, 3:13 PM EDTSpecial Weather StatementJAXCamden47 min
Jun 2, 3:14 PM EDTSpecial Weather StatementJAXPierce46 min
Jun 2, 3:23 PM EDTSpecial Weather StatementJAXAppling52 min
Jun 2, 3:30 PM EDTSpecial Weather StatementJAXCamden45 min
Jun 2, 3:33 PM EDTSpecial Weather StatementJAXGlynn42 min
Jun 2, 3:38 PM EDTSevere Thunderstorm WarningJAXAppling21 min
Jun 2, 3:57 PM EDTSpecial Weather StatementJAXWayne48 min
Jun 2, 4:04 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne41 min
Jun 2, 4:46 PM EDTAreal Flood AdvisoryJAXWayne119 min
Jun 2, 4:53 PM EDTSpecial Weather StatementJAXWayne52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.